# SDR N6WA2023081001

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10287
- Aircraft time: 31,628 hours, 22,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GJ0013351N01101
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP AT SEAT ROW 10AB IS DISPLACED. ADJUSTED EMERGENCY LIGHTING STRIP AT 10AB IAW CRJ AMM 33-51-01.
